Optimal Regularizing Effect for Scalar Conservation Laws

Abstract : We investigate the regularity of bounded weak solutions of scalar conservation laws with convex flux in space dimension one, satisfying an entropy condition with entropy production term that is a signed Radon measure. The proof is based on the kinetic formulation of scalar conservation laws and on an interaction estimate in physical space.
Document type :
Journal articles
Complete list of metadatas

https://hal-polytechnique.archives-ouvertes.fr/hal-00650350
Contributor : François Golse <>
Submitted on : Thursday, July 26, 2012 - 10:17:29 AM
Last modification on : Sunday, March 31, 2019 - 1:25:12 AM
Long-term archiving on : Saturday, October 27, 2012 - 2:30:21 AM

Files

ConsLawReg3.pdf
Files produced by the author(s)

Identifiers

Citation

François Golse, Benoît Perthame. Optimal Regularizing Effect for Scalar Conservation Laws. Revista Matemática Iberoamericana, European Mathematical Society, 2013, 29 (2013), pp.1477-1504. ⟨10.4171/rmi/765⟩. ⟨hal-00650350v2⟩

Share

Metrics

Record views

657

Files downloads

299